• Title of article

    The permanence and extinction of a nonlinear growth rate single-species non-autonomous dispersal models with time delays

  • Author/Authors

    ChunLing Shi، نويسنده , , Zhong Li، نويسنده , , Fengde Chen، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    15
  • From page
    1536
  • To page
    1550
  • Keywords
    Single-species , Non-autonomous , Dispersal , Delays , permanence , Extinction
  • Journal title
    Nonlinear Analysis: Real World Applications
  • Serial Year
    2007
  • Journal title
    Nonlinear Analysis: Real World Applications
  • Record number

    292602